RUS
ENG
Full version
JOURNALS
// Sibirskii Matematicheskii Zhurnal
// Archive
Sibirsk. Mat. Zh.,
1973
Volume 14,
Number 5,
Pages
978–986
(Mi smj4391)
This article is cited in
2
papers
The spectrum of a moment-free system in the case of a thin shell of arbitrary contour
G. R. Gulgazaryan
,
V. B. Lidskii
,
G. I. Èskin
UDC:
517.946
Received:
20.02.1973
Fulltext:
PDF file (491 kB)
Cited by
English version:
Siberian Mathematical Journal, 1973,
14
:5,
681–687
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025